Multiplication Operators on Weighted Spaces of Vector-Valued Continuous Functions

R. K. Singh, JAsbir Singh Manhas

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

If V is a system of weights on a completely regular Hausdorff space X and E is a locally convex space, then CVQ(X, E) and CVb(X, E) are locally convex spaces of vector-valued continuous functions with topologies generated by seminorms which are weighted analogues of the supremum norm. In this paper we characterise multiplication operators on these spaces induced by scalar-valued and vector-valued mappings. Many examples are presented to illustrate the theory.

Original languageEnglish
Pages (from-to)98-107
Number of pages10
JournalJournal of the Australian Mathematical Society
Volume50
Issue number1
DOIs
Publication statusPublished - 1991

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this